# SDR FDEA201303290688

- Difficulty date: March 29, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 52,569 hours, 18,126 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL330, LEVEL 2 "AIR SYS NR 1 PRESSURE LOW".  SYS SHOWED 11 PSI W/BLEED NR 1 ON.  PRESSURE WAS 42 WITH 1-2 ISOL ON.  PERFORMED T/S IAW FIM 36-10-32 INTERROGATE CFDS  PSC NR 1 FAULT REVIEW AND CURRENT FAULT FOUND PREVIOUS LEGS FAN AIR VALVE TORQUE MOTOR OPEN.  CIRCUIT  FAULT.  DURING ENGINE NR 1 FAN AIR VALVE INSPECTION, FOUND DUCT FLEXIBLE ASSY BLOWN AT FLANGE WELDING  PIPE AND DAMAGED FAN AIR VALVE HARNESS BETWEEN ENG NR 1 FIREWALL  P1-8028 TO P1-8094 "M1-41" ENG NR 1 FAN AIR  VALVE.  CARRIED OUT SEVERAL ENGINE VISUAL INSPECTION, NO OTHER DAMAGE FOUND.
